×

zbMATH — the first resource for mathematics

Solvability of a higher-order multi-point boundary value problem at a resonance. (English) Zbl 1249.34056
Sufficient conditions for the existence of solutions of a multi-point boundary value problem for an \(n\)-th order ordinary differential equation with a general right-hand side are given. The authors focus on the case when \(\text{dim ker }L=2\), where \(L\) is related to the linear equation \(Lx:=x^{(n)}(t)=0\). Mawhin’s coincidence degree theory is applied for this aim. An illustrative example for a concrete third-order equation is supplied.
MSC:
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Z. Bai, W. Li, W. Ge: Existence and multiplicity of solutions for four-point boundary value problems at resonance. Nonlinear Anal., Theory Methods Appl. 60 (2005), 1151–1162. · Zbl 1070.34026
[2] Z. Du, X. Lin, W. Ge: Some higher order multi-point boundary value problem at resonance. J. Comput. Appl. Math. 177 (2005), 55–65. · Zbl 1059.34010
[3] W. Feng, J.R. L. Webb: Solvability of three-point boundary value problems at resonance. Nonlinear Anal., Theory Methods Appl. 30 (1997), 3227–3238. · Zbl 0891.34019
[4] C.P. Gupta: A second order m-point boundary value problem at resonance. Nonlinear Anal., Theory Methods Appl. 24 (1995), 1483–1489. · Zbl 0824.34023
[5] N. Kosmatov: A multi-point boundary value problem with two critical conditions. Nonlinear Anal., Theory Methods Appl. 65 (2006), 622–633. · Zbl 1121.34023
[6] B. Liu, J. Yu: Solvability of multi-point boundary value problem at resonance. III. Appl. Math. Comput. 129 (2002), 119–143. · Zbl 1054.34033
[7] B. Liu, Z. Zhao: A note on multi-point boundary value problems. Nonlinear Anal., Theory Methods Appl. 67 (2007), 2680–2689. · Zbl 1127.34006
[8] S. Lu, W. Ge: On the existence of m-point boundary value problem at resonance for higher order differential equation. J. Math. Anal. Appl. 287 (2003), 522–539. · Zbl 1046.34029
[9] J. Mawhin: Topological degree methods in nonlinear boundary value problems. Regional Conference Series in Mathematics, No. 40. American Mathematical Society (AMS), Providence, 1979. · Zbl 0414.34025
[10] F. Meng, Z. Du: Solvability of a second-order multi-point boundary value problem at resonance. Appl. Math. Comput. 208 (2009), 23–30. · Zbl 1168.34310
[11] C. Xue, Z. Du, W. Ge: Solutions to m-point boundary value problems of third-order ordinary differential equations at resonance. J. Appl.Math. Comput. 17 (2005), 229–244. · Zbl 1070.34031
[12] X. Zhang, M. Feng, W. Ge: Existence result of second order differential equations with integral boundary conditions at resonance. J. Math. Anal. Appl. 353 (2009), 311–319. · Zbl 1180.34016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.